Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Chronic sinus, headache, tingling/numbness sensation on feet. What should I do ?

33 years old female, no major surgeries, no major conditions, only chronic sinus (2 balloon surgeries last couple of years). I have been having headaches over the last 6 -7 years, allergist ENT (I visited 2) both said headache should be revisit with neurologist , since I had changed medication multiple times. This headaches are increasing in intensity to excruciating especial when lying down, if lye by left side the pain focus there if I move to right side it gradually moves sides. I cant move my head heavily, I hurts way more. I sitting down more than 2 hours and get up get dizzy and see everything darker, it gradually goes back to normal after 5-10 seconds. Headaches used to go away with Tylenol but not anymore. Sometimes I also have neck stiffness but I crack it and feels better. Yesterday I had tingling/numbness sensation on my feet. Today I woke up with stiffness on my left arm (feels like carrying a heavy bracelet) if I move my arm towards the floor and up again, this stiffness increases like if there is something heave inside my arm. Please help me, what should I do?
Asked On : Sun, 23 Sep 2012
Answers:  0 Views:  142 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor